# SDR UALA2012010400094

- Difficulty date: January 3, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1373 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN UP OF DAMAGED AREA AFT OF THE AFT CARGO DOOR, FOUND BENT FRAME AT STA 1373 BETWEEN STR 27R AND 28R.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED REPAIR FILLERS (2 EA), STIFFENERS (2 EA), CHANNEL, AND SHEAR TIE PER ECRA 5360-01171 AND EA PD67-53-043 ON NR 3852N00021.
